# SDR FDEA202510292111

- Difficulty date: October 29, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N156FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63096
- Aircraft time: 12,411 hours, 5,939 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T5876105
- Condition: Punctured
- Location: Zone 200
- Part time: 12,411 hours, 5,939 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURES ON FLOOR PANEL (241DFF) ON MAIN DECK CARGO COMPARTMENT. FLOOR PANEL 241DFF ON MAIN DECK CARGO COMPARTMENT WAS REPAIRED IAW SRM 53-00-50-  2R PAR.4.B FIG.201 SHEET 2 REV. 93 AUG. 15, 2025
